Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1996 year

"On the structure of a Hopf 2-algebra in the cohomology of four-dimensional manifolds". Russian Math. Surveys 51 (1996), no. 1, 155-157.

Go to publication

Authors: Panov T.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site